MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-UNLOCKED

BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-UNLOCKED
Model Number 02-01894
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 10 june 2024, that the mcot c6 monitor charging cord melted and was hot to the touch while charging the monitor.There were no injuries reported.The patient discontinued service a day early and returned the device.
 
Additional Manufacturer Narrative
It was reported that the c6 monitor charging cord was hot to the touch and melted.The devcie was returned for investigation.The monitor was inspected for general physical integrity and a melted charge port was identified.Melted residue from the usb-c charging cable was observed around the mouth of the port.No further functional test of the monitor was performed due to the extent of damage to the charging port.Further engineering evaluation could not be performed as the usb-c charging cord was not returned.Engineering evaluation was able to confirm the reported event of "monitor cord was melting and hot to the touch".There was clear evidence of heat damage to the charging port of the a10e monitor with melted cable residue.The most likely root cause is an electrical fault within the usb-c cable, allowing excess current to flow through to the monitor, resulting in a melted cable and charge port.This is a known failure mode and am&d philips is further investigating.

Brand Name
C6 MONITOR A10E, VERIZON
Common Device Name
MCOT MONITOR - A10E - VERIZON-UNLOCKED
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19807518
Report Number2133409-2024-00044
Device Sequence Number17988709
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970.
Patient Age76 YR
Patient SexFemale